Couldn't find what you looking for?

TRY OUR SEARCH!

 I was smoked about 1 gram of weed by myself (more then i should of) in the car with windows all close, i stared to get this feeling like i was fading i thought i was going to die  so i got out of the car freaked out and i didn't know what to do i took a shower and i feel better then i started to feel dizzy again like if i was dreaming i when to sleep and then woke up in the morning to go to school everything was alright then i started to feel strange again i been feeling like this for about 3 weeks is about to be a month i haven't smoke since then is really freaking me out sometimes i feel okay but then it comes back i want to feel normal again but i want to continue smoking weed to. Is this all just in my mind?

Loading...

Wait 1 or more weeks. I guess you used something strong and what gets you high stays in the body for weeks. You must be hyper sensistive too so you notice this feelings coming in waves more than others would notice. Don´t worry. Stop thinking about it. In few weeks the drug will leave your body and you will forget the weird feeling cause it will be gone.

Relax and take your mind out of it knowing it will pass and don´t smoke anymore just because you will be fine this time. Take this expereice as a warning for your own good.

 

 

Reply

Loading...


First off Obeyreality, how long have you been smoking weed, as in was it your first time or close to your first time? When I first started YEARS ago I remember feeling fuzzy in the brain and I used to kind of pass out for a time because your brain is not used to the 'rush' you get from being high, especially if you are young. I do recommend for you waiting until you are done school, it is so much better than ruining your school experience.
Reply

Loading...


thank you. have you experience this before too.
Reply

Loading...


are you feeling better, just curious,. I hope u are better and made the right descisions.

Reply

Loading...


Yes. But I used a lot of dank everyday for years. Withdrawal sucks and lasts too much. A lot of mental problems and physical disconfort.

Reply

Loading...